# SDR TWAA9800205

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54334
- Make and model: Boeing 727231
- Aircraft serial: 20461
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32167441
- Condition: Failed
- Location: Rt Pack Sov
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI - FLT 653 - DURING CLIMB, UNABLE TO CONTROL CABIN PRESSURE 6.0 MAXIMUM PSI DIFFERENTIAL.  REPLACED RIGHT FORWARD PACK SHUTOFF VALVE.  (M)
